# SDR A6WA20120918002

- Difficulty date: September 6, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD AT FS 169.0 IS CHAFED AT THE 3 O'CLOCK AND 9 O'CLOCK POSITION.  BLENDED OUT CHAFES AT BULKHEAD 169.0 IAW BOMBARDIER REO 601R-53-11-2377 DATED 09/5/12, CRJ SRM 51-12-00, CRJ 200 TR 53-27.
